# SDR A6WA2017082245208

- Difficulty date: August 18, 2017
- Submitted: August 22, 2017
- Operation: Air carrier
- Aircraft: N431AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7256
- Aircraft time: 40,869 hours, 39,406 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Angle
- Part number: 6013501252
- Condition: Cracked
- Location: Bs 621 Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REAR PRESSURE BULKHEAD AFT SIDE HAS A CRACKED OBLIQUE ANGLE AT STRINGER 14R.     REPLACED THE ANGLE IAW SRM 51-42-21, 51-40-11, 51-21-11,  AND 51-25-06.
